Journal of Symbolic Logic

Review: Ronald Bjorn Jensen, Modelle der Mengenlehre

Maurice Boffa

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 40, Issue 1 (1975), 92.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183739326

JSTOR
links.jstor.org

Citation

Boffa, Maurice. Review: Ronald Bjorn Jensen, Modelle der Mengenlehre. J. Symbolic Logic 40 (1975), no. 1, 92. https://projecteuclid.org/euclid.jsl/1183739326


Export citation